# SDR AWKA7920312

- Difficulty date: March 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N792XJ
- Make and model: Cessna 750
- Aircraft serial: 7500292
- Aircraft time: 2,046 hours, 1,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL DECENT, FLT CREW NOTED A FAINT, VERY MOMENTARY BURNING ODOR IN COCKPIT. ALONG WITH ODOR, OBSERVED WHAT APPEARED TO BE A SINGLE WISP OF SMOKE COME FROM CTR CONSOLE AREA. ENTIRE EVENT  WAS NO MORE THAN 3 SECONDS. CREW COMPLETED AN ASSESSMENT OF ALL ACFT SYS, ALL FLIGHT MODES STILL ENGAGED, NO BREAKERS POPPED & EVERYTHING NORMAL.  ACFT IN COMPLETE WORKING ORDER & SAFE TO CONTINUE INTO DESTINATION. INSP OF ACFT SYS INCLUDING ALL COMPONENTS AND WIRING IN THE CENTER INSTRUMENT PEDESTAL FOR SIGNS OF SMOKE AND EVIDENCE OF EXCESS HEAT WAS PERFORMED.  NO DEFECTS WERE NOTED.  ADDITIONALLY, BOTH ACMS WERE INSPECTED AND OPERATED. NO ODOR OR EVIDENCE OF SMOKE WAS DETECTED. OPS CHECKS OF ALL SYS WERE NORMAL.
